# SDR ASOA201100533

- Difficulty date: March 20, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 21,742 hours, 19,186 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR NR 1 EMERGENCY EXIT LIGHT INOP.  RELAMPED RT EXTERIOR NR 1 EMERGENCY LIGHT IAW AMM 33-51-21. OP'S CHECK GOOD.  RELAMPED RT EXTERIOR NR 1 EMERGENCY LIGHT IAW AMM 33-51-21. OP'S CHECK GOOD. (CLOSED)
